# SDR SWAA102974

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 19,836 hours, 11,690 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX681669
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  THIRTY MINUTES OUT OF BOSTON SYS B HYDRAULIC QUANTITY RAN DOWN TO ZERO, SHORTLY AFTER SYS B ENGINE PUMP WENT LOW PRESSURE.  PER MX REQUEST TURNED OFF ELECTRIC PUMP.  REMOVED AND REPLACED B-SYSTEM ELECTRIC PUMP PER MM.
